It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 12-08-2012, 05:16 PM   #1
Newbie
(male)
 
Join Date: Sep 2012
Location: Fairfax, VA
Posts: 4
birddream HB User
Does This Sound Like Neuropathy? Please Help

I am 38 y.o. male who has many unexplained symptoms that I suspect could be a form of neuropathy, based on online searching and normal results on bloodwork to rule out other organ damage.

My symptoms are having a constant hot head when rest of body is cold, feeling sick in general, difficulty tolerating heat or cold, occasional night / early morning sweats, fatigue, decreased libido, arousal problems, foggy brain feeling, blurry eyes feeling, itchy blotchy skin on face and neck, irritability, avoiding social situations, memory problems, metallic taste, achy joints, insomnia.

These are a few key things about me that may explain these symptoms. I'm hoping they lead to some kind of treatment options:

1. I have been a problem drinker. I have sworn off alcohol as of two days ago.

2. I am dependent on Klonopin (benzodiazepine) and have been for 15 years. Most of the above symptoms began when I tried to very gradually taper / withdraw off the drug for a 1 1/2 year period. I continued to drink during this time. I had to go back on recently b/c I felt so bad, and now I feel the same symptoms AND am back on the drug.

I started drinking in college 20 years ago and in college definitely binge drank like your stereotypical frat guy. I'm pretty sure I had alcohol poisoning once. For the past 12 years my drinking has been more like once a week on a weekend night, but that one time could involve 5-15 drinks. I finally realized 2 days ago that I can't drink anymore.

Now that I'm off alcohol forever, I don't know if these symptoms are indeed neuropathy, if they are caused by the klonopin itself or the treacherous withdrawal I endured when I thought I was losing my mind. I don't know whether to continue the klonopin, increase, or try to get off of it again.

Is there any hope that these symptoms can be treated so they go away? Thanks for reading.

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



tingles (48), Aussie100 (34), RisingParrot (34), daisymaegrl (33), Ruby8 (27), captinsane1 (25), June89 (22), awlright (10), LasVegasgirl (10), jverive (9)

Site Wide Totals

teteri66 (1180), MSJayhawk (1009), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (760), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 08:21 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!